Eating with Atripla
Nov 5, 2006
How long should I wait to eat before and after taking Atripla?
Response from Dr. Wohl
You do not really have to wait. The thing is that food increases the absorbsion of the efavirenz in Atripla. This could lead to more side effects from the efavirenz, namely wacko dreams and woozy feelings the next day. If you can eat and not experience these problems, feast away. But, most people hold off on eating much a couple of hours before they take their Atripla. A small snack an hour or so before, usually does not cause problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Deep Kissing Worried I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can You Get Genital Warts When Giving Oral Sex?
- Do HIV Rashes Come And Go?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.